Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having throbbing pain in back. CT scan normal.Took anti inflammatory pills. Is it normal?

Hi, I was treated for a severe kidney infection, and was given levaquin for 14 days. The pain in my back is still here- ot a throbbing pain but, a deep dull ache al ost like I am brused in oth sides and lower back. I have had a ct scan with contrast, all was normal I have no fever , just pain. I contacted my uro and was told to take ant inflammatory pills or 48 hours. Is this normal. When will this pain away?
Asked On : Sun, 8 Jul 2012
Answers:  2 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
After a severe kidney infection, mild remnant inflammation is likely which is causing the pain. It can also be due to a muscular spasm. Taking anti inflammatory medicines and hot fomentation in the area will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 12 Jul 2012
I find this answer helpful
  User's Response
post kidney such dull aches are usually common. but then things need to be verified. need answers to few questions before suggesting something.
1. Does this pain stay only in the back or radiates to legs or to other side.
2. When is the pain maximum or what makes the pain worse.
3. what time of the day is usually the pain maximum.
Answered: Thu, 12 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor